Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: I'm the Lexapro Zombie  (Read 251 times)

0 Members and 1 Guest are viewing this topic.

Offline WorriedDude22

  • Newbie
  • *
  • Posts: 20
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
I'm the Lexapro Zombie
« on: June 25, 2014, 12:21:25 PM »
Hi all! So yesterday I tried Lexapro for the 2nd time at 5mg.  I only have anxiety... no depression.  I woke up in my sleep in sort of a hysteria.  I was scared and freaked out over nothing.  This is the 2nd time this has happened.  I also feel like a complete zombie.  No emotions, just in a fog.  I'm really tempted to stop again, and just stick to my Ativan.  Does this zombie feeling ever go away?  I don't want to be emotionless and just "there".  I want to be my normal self and have my normal personality... just without the worry.  I know Lexapro is a popular topic here... but I would really appreciate the help.  I would rather have my energy and personality with the anxiety... rather than the opposite. 
Bookmark and Share

Offline BusuB

  • Sr. Member
  • ****
  • Posts: 286
  • Rec's: 2
    • Poke This Member
Re: I'm the Lexapro Zombie
« Reply #1 on: June 25, 2014, 01:54:18 PM »
You don't mention how long you've been on lex.  For the most part that foggy feeling should dissipate over time.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 6134
  • Country: au
  • Rec's: 126
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: I'm the Lexapro Zombie
« Reply #2 on: June 25, 2014, 06:10:05 PM »
I would rather have my energy and personality with the anxiety... rather than the opposite.

Two days on a small dose is not going to tell you anything about a med. Antidepressants do not turn folk into unfeeling zombies, though it may feel like that in the beginning.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

anything